i took it and now have diarrhea and stomach pain. When should it all go away? My X-rays showed I was backed up a lot.
If you have not seen a doctor already (for the diarrhea and pain), do. A laxative should not result in diarrhea or pain. Its intention is to start things moving, period.
Diarrhea can be serious, even life-threatening. When you take a medication to help with a blockage, and it over works you, that's not the desired result.
Hopefully you are well and things have settled down. If not, call a doctor now, please.
- Magnesium Citrate Information for Consumers
- Magnesium Citrate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Magnesium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Apr 2016 • 3 answers
I have been havibg diarrhea on a daily basis, Dr did an xray & said I am full of stool. She told me?
Updated 29 Jun 2017 • 2 answers
Updated 25 Aug 2016 • 1 answer
Updated 30 Apr 2018 • 1 answer
Updated 12 Jan 2017 • 3 answers